# SDR USAA2013100200005

- Difficulty date: October 2, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 39,831 hours, 22,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER LENS AT 10ABC MISSING.  INSTALLED RED LENS COVER AT SEAT 10ABC.
